# SDR CALA2015051100384

- Difficulty date: May 11, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 85,293 hours, 18,383 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM HAS CORROSION STATION 365 BL-0 THRU 45 APPROX.  REMOVED CORROSION AT CABIN FLOORBEAM, MATERIAL REMOVED FROM ORIGINAL .125 & THICKNESS RBL22.25.   DAMAGED CLEANED UP & IS BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-51.  DAMAGE IS LIMITED TO EXISTING UPPER CHORD REPAIR.  R & R UPPER CHORD REPAIR BEAM IAW SRM 53-00-51 REPAIR 3.
